# SDR 9611332296

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 181229932
- Condition: Malfunctioned
- Location: Cockpit Ind
- Part time: 12,036 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ON FLAP RETRACION, OUTBOARD FLAPS WOULD NOT RETRACT BEYOND 5 DEGREES.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED OUTBOARD INDICATOR AND PERFORMED FLAP OPERATIONAL CHECK, CHECKED OK.
